Mathematical Research Letters

Volume 28 (2021)

Number 5

Estimates for metrics of constant Chern scalar curvature

Pages: 1525 – 1550



Xi Sisi Shen (Department of Mathematics, Northwestern University, Evanston, Illinois, U.S.A.)


We prove a priori estimates for constant Chern scalar curvature metrics on a compact complex manifold conditional on an upper bound on the entropy, extending a recent result by Chen–Cheng in the Kähler setting.

Received 17 October 2019

Accepted 20 March 2020

Published 16 August 2022